Abstract

Exponential versions of the Jones and Mueller–Jones matrices are derived by use of the theory of semigroup transformations in conjunction with Kronecker products of matrices.

© 1996 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Pseudopolar decomposition of the Jones and Mueller-Jones exponential polarization matrices

Oriol Arteaga and Adolf Canillas
J. Opt. Soc. Am. A 26(4) 783-793 (2009)

Decomposition of Jones and Mueller matrices in terms of four basic polarization responses

Soe-Mie F. Nee
J. Opt. Soc. Am. A 31(11) 2518-2528 (2014)

Relationship between Jones and Mueller matrices for random media

K. Kim, L. Mandel, and E. Wolf
J. Opt. Soc. Am. A 4(3) 433-437 (1987)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (66)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription